# SDR DALA2022061704246

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION WAS FOUND IN THE FORWARD LUG BORE OF THE L/H R IB 6 FITTING CORRECTIVE ACTION: A REPAIR WAS ACCOMPLISHED REF ERA 599433-14AD. (2280823)
